# SDR ASMF201408003

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 40,823 hours, 14,397 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED OF 2 DROPS PER MINUTE IN THE NOSE WHEEL STEERING.  DURING MX REVISION, THE RT NOSE WHEEL STEERING CYLINDER CONNECTOR WAS DETECTED LEAKING WITHIN LIMITS, SO THE STEERING CYLINDER CONNECTOR WAS TIGHTENED & CLEANED IAW AMM 32-51-00, ALL CORRECT.
